MathSciNet Relay Station
MathSciNet bibliographic data
MR758892 (86b:58069) 58F11 (30D05 54H20)
Devaney, Robert L.; Krych, Michał Dynamics of ${\rm exp}(z)$. Ergodic Theory Dynam. Systems 4 (1984), no. 1, 35–52.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement